Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2011, 7:17 PM CDT for Lincoln County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 1, 2011, 8:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 133 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:20 PM CDT | TORNADO | 2 Nw Barnard, KS | REPORTS OF A POSSIBLE RAIN WRAPPED TORNADO ON THE LINCOLN/MITCHELL COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1251 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2375 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
141 WUUS53 KICT 020017 SVRICT KSC105-020115- /O.NEW.KICT.SV.W.0165.110602T0017Z-110602T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 717 PM CDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LINCOLN COUNTY IN CENTRAL KANSAS... * UNTIL 815 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF HUNTER...OR 24 MILES NORTHWEST OF LINCOLN...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LINCOLN...BARNARD...BEVERLY AND ASH GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR EAST CENTRAL KANSAS. LAT...LON 3922 9792 3898 9793 3910 9848 3922 9850 TIME...MOT...LOC 0017Z 290DEG 26KT 3920 9852 WIND...HAIL 70MPH 1.75IN $$ MCGUIRE
1 follow-up statement
486 WWUS53 KICT 020052 RRA SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 752 PM CDT WED JUN 1 2011 KSC105-020115- /O.CON.KICT.SV.W.0165.000000T0000Z-110602T0115Z/ LINCOLN KS- 752 PM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LINCOLN COUNTY UNTIL 815 PM CDT... AT 747 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HUNTER...OR 18 MILES NORTHWEST OF LINCOLN... MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... LINCOLN...BARNARD...BEVERLY AND ASH GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3922 9792 3898 9793 3910 9848 3922 9850 TIME...MOT...LOC 0052Z 293DEG 19KT 3919 9839 WIND...HAIL 70MPH 1.75IN $$ MCGUIRE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:33 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 1, 6:33 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT WED JUN 1 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD STILL SEE THE CHANCE FOR SOME HIT OR MISS CONVECTION ACROSS CENTRAL KS AT LEAST UNTIL 02-03Z...AS AFTERNOON HEATING HAS LED TO AN UNSTABLE AIRMASS IN THIS AREA. GREATEST AREA OF CONCERN WILL BE NORTH OF KRSL AND KSLN...BUT WILL KEEP A VCTS NEAR KRSL WITH CB CLOUD DESCRIPTOR NEAR KSLN AND KHUT. THINK TSRA CHANCES WILL DIMINISH ACROSS THE AREA AFTER 03Z AS WARMER AIR MOVES INTO THE AREA IN THE MID LAYERS. AFTER TSRA CHANCE ENDS...EXPECT VFR CONDITIONS ACROSS THE AREA...WITH THE ONLY CONCERN BEING GUSTY WINDS DURING THE DAYTIME HOURS ON THU. KETCHAM && .PREV DISCUSSION... /ISSUED 316 PM CDT WED JUN 1 2011/ DISCUSSION... TONIGHT: RATHER TOUGH CONVECTIVE FORECAST OUT OF THE BOX...WITH CONSIDERABLE LOW LEVEL MOISTURE AND NOT A LOT OF CAPPING. HOWEVER CONVERGENCE/TRIGGER FOR CONVECTION APPEARS TO BE LIMITED RESIDUAL LIFT FROM THIS MORNINGS CONVECTION IN OK...WHICH WOULD PRIMARILY AFFECT AREA EAST OF I-35 AFTER 0000 UTC. ALSO SOME POTENTIAL BASED ON CORFIDI VECTORS FOR HIGH PLAINS STORMS TO WORK INTO FAR NORTHWEST SECTIONS BEFORE DISSIPATING. THU: INCREASING SURFACE PRESSURE GRADIENT WILL LIKELY RESULT IN WIND ADVISORY CRITERIA OVER RUSSELL/BARTON COUNTIES...IF NOT MOST OF CENTRAL/SOUTH CENTRAL KS. WHILE MODELS SEEM TO BE LAGGING A BIT ON SURFACE DEWPOINTS...DOES APPEAR TO BE SOME DRYING LIKELY IN THE WEST WITH MINIMAL REDUCTION IN THE EAST. THIS SHOULD LEAD TO A BIT MORE CUMULUS AND SLIGHTLY COOLER TEMPERATURES IN SOUTHEAST KS VS REST OF FORECAST AREA. WHILE STRAY THUNDERSTORM CANNOT BE RULED OUT...COMBO OF CAPPING AND LACK OF CONVERGENCE PRECLUDES MENTIONING ANYTHING IN GRIDS. WINDS OVERNIGHT WILL LIKELY KEEP TEMPERATURES MILD OVERNIGHT. FRI: SMALL CHANCES FOR PRECIPITATION IN CENTRAL KS FRI NIGHT AS SURFACE BOUNDARY EDGES VERY CLOSE TO NORTHWEST EDGE OF FORECAST AREA. WITH SLIGHT DECREASE IN 850MB TEMPERATURES AND POTENTIAL FOR ADDITIONAL CLOUDS...WILL SHAVE A DEGREE OR TWO OFF PERSISTENCE FOR MAXES. SAT-TUE: THE PAST SEVERAL RUNS OF THE MEDIUM RANGE MODELS SHOW GFS AND ECMWF HEADING IN OPPOSITE DIRECTIONS WITH SPEED OF WEST COAST LOW. WITH CURRENT SOLUTIONS RELATIVELY CLOSE TO EACH OTHER...THE AVERAGING IN THE TESTBED GRIDS SHOULD BE QUITE GOOD. LOW TEMPERATURES MAY BE A BIT TRICKY WITH A LOT DEPENDING ON THE SURFACE DEWPOINTS. THERE IS THE POSSIBILITY OF ISOLATED AFTERNOON/EARLY EVENING THUNDERSTORMS MOST DAYS...BUT AREA/TIMING IS PROBLEMATIC...AND WANT TO AVOID MENTIONING SLIGHT CHANCES EVERY DAY. -HOWERTON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD SEE WIDELY SCATTERED...HIT-AND-MISS THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING HOURS FOR ALL TAF SITES...DUE TO A MOIST/UNSTABLE AND WEAKLY CAPPED AIRMASS...IN CONCERT WITH SUBTLE MID/UPPER ENERGY APPROACHING FROM THE SOUTHWEST. INCLUDED "CB" WORDING FOR ALL SITES TO ACCOUNT FOR THIS THREAT. ACTIVITY COULD LINGER LONGER INTO THE EVENING AT KRSL AND COULD BE A BIT MORE ORGANIZED...AS AFTERNOON HIGH PLAINS ACTIVITY ROLLS EAST THIS EVENING. CIGS LOOK TO BE SCT-BKN VFR THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL COMMENCE BY THURSDAY MORNING...DUE TO STRENGTHENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 95 69 96 / 10 10 10 10 HUTCHINSON 66 96 68 96 / 10 10 10 10 NEWTON 67 93 68 95 / 10 10 10 10 ELDORADO 68 93 68 92 / 10 10 10 10 WINFIELD-KWLD 69 94 69 93 / 10 0 10 10 RUSSELL 67 96 67 97 / 20 10 10 10 GREAT BEND 66 96 66 98 / 20 10 10 10 SALINA 69 96 71 97 / 20 10 10 10 MCPHERSON 66 95 69 96 / 20 10 10 10 COFFEYVILLE 71 93 70 92 / 20 10 10 10 CHANUTE 68 91 70 91 / 20 10 10 10 IOLA 68 91 70 91 / 20 10 10 10 PARSONS-KPPF 70 92 70 91 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 506 PM CDT WED JUN 1 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 506 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL KANSAS...WITH THE BEST CHANCE OF STORMS ALONG AND NORTH OF I-70. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. OTHER ISOLATED STORMS ARE POSSIBLE GENERALLY EAST OF I-35. ALL OF THE STORMS ARE EXPECTED TO WANE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUSTAINED WINDS ON THURSDAY WILL BE NEAR 30 MPH OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS...ESPECIALLY OVER RUSSELL AND BARTON COUNTIES. A WIND ADVISORY MAY BE REQUIRED. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT AS A COLD FRONT NEARS CENTRAL KANSAS. STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, Jun 1, 5:07 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 507 PM CDT WED JUN 1 2011 KSZ032-012245- RUSSELL- 507 PM CDT WED JUN 1 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY... AT 502 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 5 MILES WEST OF LURAY...OR 15 MILES NORTH OF RUSSELL...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Local storm report, Jun 1, 5:21 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 6 W LURAY 39.13N 98.80W
06/01/2011 E1.00 INCH RUSSELL KS TRAINED SPOTTER
0519 PM HAIL WALDO 39.12N 98.80W
06/01/2011 E1.75 INCH RUSSELL KS EMERGENCY MNGR
REPORTS OF QUARTER TO GOLFBALL SIZE HAIL.
&&
DUNTENSpecial weather statement, Jun 1, 6:25 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 625 PM CDT WED JUN 1 2011 KSZ051-020000- MCPHERSON- 625 PM CDT WED JUN 1 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON COUNTY... AT 620 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MOUNDRIDGE...OR 11 MILES SOUTHEAST OF MCPHERSON...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Local storm report, Jun 1, 6:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CANTON 38.39N 97.43W
06/01/2011 E1.00 INCH MCPHERSON KS LAW ENFORCEMENT
&&
DUNTENLocal storm report, Jun 1, 7:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 NE CANTON 38.40N 97.42W
06/01/2011 E1.50 INCH MCPHERSON KS TRAINED SPOTTER
&&
DUNTENSpecial weather statement, Jun 1, 7:03 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 703 PM CDT WED JUN 1 2011 KSZ032-033-020045- LINCOLN-RUSSELL- 703 PM CDT WED JUN 1 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES... AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 7 MILES WEST OF HUNTER...OR 23 MILES NORTHWEST OF LINCOLN...AND MOVING SOUTHEAST AT 25 MPH. GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN RUSSELL AND NORTHWESTERN LINCOLN COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 7:42 PM CDT | Tornado Warning | ICT | Russell | 63 min |
| Jun 1, 8:07 PM CDT | Tornado Warning | ICT | Lincoln | 53 min |
| Jun 1, 8:21 PM CDT | Tornado Warning | ICT | Russell | 39 min |
| Jun 1, 8:32 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 9 hr |
| Jun 1, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 8:46 PM CDT | Tornado Warning | ICT | Russell | 26 min |
| Jun 1, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 54 min |
| Jun 1, 8:56 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Russell | 26 min |
| Jun 1, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| Jun 1, 9:21 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 54 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 42 min |
| Jun 1, 10:04 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 12 hr |
| Jun 1, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 53 min |
| Jun 1, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 58 min |
| Jun 1, 10:53 PM CDT | River Flood Warning | ICT | Lincoln | 4 days |
| Jun 1, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| Jun 1, 11:21 PM CDT | Flash Flood Warning | ICT | Saline | 10 hr |
| Jun 1, 11:40 PM CDT | Tornado Warning | ICT | Marion, Saline | 35 min |
| Jun 1, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 26 min |
| Jun 2, 12:18 AM CDT | River Flood Warning | ICT | Lincoln | 67 hr |
| Jun 2, 2:30 AM CDT | Flash Flood Warning | ICT | Ellsworth | 7 hr |
| Jun 2, 4:03 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 16 hr |
| Jun 2, 9:21 AM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | ICT | Saline | 6 hr |
| Jun 2, 9:38 AM CDT | Areal Flood Warning | ICT | Ellsworth | 11 hr |
| Jun 2, 9:53 AM CDT | Flash Flood Warning | ICT | Lincoln | 5 hr |
| Jun 2, 2:54 PM CDT | Areal Flood Warning | ICT | Lincoln | 30 hr |
| Jun 2, 3:33 PM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.